EconPapers    
Economics at your fingertips  
 

A Matching Model of the Academic Publication Market

Damien Besancenot, Kim Huynh and Radu Vranceanu

Journal of Institutional and Theoretical Economics (JITE), 2011, vol. 167, issue 4, 708-725

Abstract: This paper provides a dynamic analysis of the market for academic publications. Given imperfect information about journals' editorial line, authors can sometimes target a wrong journal; in turn, the editor will desk-reject their paper. An equilibrium is defined as a situation where both editors and authors implement their optimal publication strategies, given the matching technology and the prevailing surplus-sharing rule. The model can be solved for the equilibrium submission fee, desk-rejection rate, and ratio between the number of editors and the number of authors.

JEL-codes: A14 C78 (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
https://www.mohrsiebeck.com/en/article/a-matching- ... 101628jite-2011-0010 (text/html)
Fulltext access is included for subscribers to the printed version.

Related works:
Working Paper: A Matching Model of the Academic Publication Market (2011) Downloads
Working Paper: A Matching Model of the Academic Publication Market (2011) Downloads
Working Paper: A Matching Model of the Academic Publication Market (2011) Downloads
Working Paper: A Matching Model of the Academic Publication Market (2011) Downloads
Working Paper: A Matching Model of the Academic Publication Market (2010) Downloads
Working Paper: A Matching Model of the Academic Publication Market (2010) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mhr:jinste:urn:sici:0932-4569(201112)167:4_708:ammota_2.0.tx_2-h

Ordering information: This journal article can be ordered from
Mohr Siebeck GmbH & Co. KG, P.O.Box 2040, 72010 Tübingen, Germany

Access Statistics for this article

Journal of Institutional and Theoretical Economics (JITE) is currently edited by Gerd Mühlheußer and Bayer, Ralph-C

More articles in Journal of Institutional and Theoretical Economics (JITE) from Mohr Siebeck, Tübingen
Bibliographic data for series maintained by Thomas Wolpert ().

 
Page updated 2024-05-07
Handle: RePEc:mhr:jinste:urn:sici:0932-4569(201112)167:4_708:ammota_2.0.tx_2-h